עקוב אחר
Edwin Perkins
Edwin Perkins
Professor of Mathematics, University of British Columbia
כתובת אימייל מאומתת בדומיין math.ubc.ca
כותרת
צוטט על ידי
צוטט על ידי
שנה
Brownian motion on the Sierpinski gasket
MT Barlow, EA Perkins
Probability theory and related fields 79 (4), 543-623, 1988
7471988
Part ii: Dawson-Watanabe superprocesses and measure-valued diffusions
E Perkins
Lectures on probability theory and statistics, 125-329, 2002
3402002
Historical processes
DA Dawson, EA Perkins
American Mathematical Soc., 1991
3111991
Super-Brownian motion: path properties and hitting probabilities
DA Dawson, I Iscoe, EA Perkins
Probability theory and related fields 83 (1), 135-205, 1989
2051989
Rescaled voter models converge to super-Brownian motion
JT Cox, R Durrett, EA Perkins
The Annals of Probability 28 (1), 185-234, 2000
1122000
A space-time property of a class of measure-valued branching diffusions
EA Perkins
Transactions of the American Mathematical Society 305 (2), 743-795, 1988
1011988
Polar sets and multiple points for super-Brownian motion
E Perkins
The Annals of Probability, 453-491, 1990
941990
Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I
DN Hoover, E Perkins
Transactions of the American Mathematical Society 275 (1), 1-36, 1983
941983
Rescaled contact processes converge to super-Brownian motion in two or more dimensions
R Durrett, EA Perkins
Probability Theory and Related Fields 114, 309-399, 1999
911999
Measure-valued branching diffusions with singular interactions
SN Evans, EA Perkins
Canadian Journal of Mathematics 46 (1), 120-168, 1994
871994
Pathwise uniqueness for stochastic heat equations with Hölder continuous coefficients: the white noise case
L Mytnik, E Perkins
Probability theory and related fields 149 (1), 1-96, 2011
852011
Collision local times and measure-valued processes
MT Barlow, SN Evans, EA Perkins
Canadian journal of mathematics 43 (5), 897-938, 1991
841991
On pathwise uniqueness for stochastic heat equations with non-Lipschitz coefficients
L Mytnik, E Perkins, A Sturm
832006
A global intrinsic characterization of Brownian local time
E Perkins
The Annals of Probability, 800-817, 1981
831981
The Hausdorff measure of the closed support of super-Brownian motion
E Perkins
Annales de l'IHP Probabilités et statistiques 25 (2), 205-224, 1989
801989
The compact support property for solutions to the heat equation with noise
C Mueller, EA Perkins
Probability Theory and Related Fields 93 (3), 325-358, 1992
791992
The exact Hausdorff measure of the level sets of Brownian motion
E Perkins
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 58, 373-388, 1981
791981
Uniform measure results for the image of subsets under Brownian motion
EA Perkins, SJ Taylor
Probability theory and related fields 76 (3), 257-289, 1987
761987
Long-time behavior and coexistence in a mutually catalytic branching model
DA Dawson, EA Perkins
Annals of probability, 1088-1138, 1998
751998
Degenerate stochastic differential equations with Hölder continuous coefficients and super-Markov chains
R Bass, E Perkins
Transactions of the American Mathematical Society 355 (1), 373-405, 2003
742003
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20